Document Type


Publication Date



Canadian Center of Science and Education

Source Publication

Journal of Mathematics Research

Source ISSN


Original Item ID

DOI: 10.5539/jmr.v13n1p10


Certain characterizations of the discrete Lindley and discrete Poisson-Lindley distributions, originally introduced by Bakouch, Jazi and Nadarjah (2014) and Sankaran (1970), respectively, are presented. Al-Babtain, Gemeay and Afify (2020) revisited these distributions and provided estimation methods and actuarial measures as well as their applications in medicine. This short note is intended to complete, in some way, Al-Babtain, Gemeay and Afify (2020)’s work. It should be mentioned that the probability mass functions reported in the two papers mentioned above are not correct. In this note, it will be explained why they are not correct.


Published version. Journal of Mathematics Research, Vol. 13, No. 1 (2021): 10-15. DOI. © 2021 The Authors, with first publication rights granted to the journal. Used with permission.

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

hamedani_15134acc.docx (48 kB)
ADA Accessible Version

Included in

Mathematics Commons